Repositorio de producción científica de la Universidad de Sevilla

Geometric tree graphs of points in convex position

Opened Access Geometric tree graphs of points in convex position

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Hernando, María del Carmen
Hurtado, Ferrán
Márquez Pérez, Alberto
Mora, Mercé
Noy, Marc
Departamento: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Fecha: 1999
Publicado en: Discrete Applied Mathematics, 93 (1), 51-66.
Tipo de documento: Artículo
Resumen: Given a set P of points in the plane, the geometric tree graph of P is defined as the graph T(P) whose vertices are non-crossing spanning with straight edges trees of P, and where two trees T1 and T2 are adjacent if T2 = T1 − e + f for some edges e and f. In this paper we concentrate on the geometric tree graph of a set of n points in convex position, denoted by Gn. We prove several results about Gn, among them the existence of Hamiltonian cycles and the fact that they have maximum connectivity.
Tamaño: 865.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/33840

DOI: http://dx.doi.org/ doi:10.1016/S0166-218X(99)00006-2

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones